# SDR SWAA2018102926254

- Difficulty date: October 20, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,810 hours, 16,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 Z ANGLE CORRODED IN RADIUS AT BS 303.9.  R&R Z ANGLE PER SRM.
